# SDR COEA2018022211901

- Difficulty date: February 22, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 32,892 hours, 35,671 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: S5367127400800
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT SHOOT BOLT ROLLER FITTING HAS IMPACT DAMAGE.  REPAIRED IAW SRAS PCE-953/18.
